# SDR SWIA201540777

- Difficulty date: February 12, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 33,692 hours, 27,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE CENTER L/E CHAFED OUT OF LIMITS REF CAMP MAINTENANCE TRANS NR 11850984.  C-CHECK 2/28/15, REMOVED LT INBD FLAP VANE CENTER L/E AND INSTALLED NEW CENTER L/E PN 601R14303-51, REF  SRM. COMPLIED WITH ST.
